GENERAL INFORMATION
about the journal "Economics and the Mathematical Methods"

The Journal is in publication from 1965. Periodicity - 4 issues a year


Akademizdatсenter “Nauka” is the oldest scientific publishing house, the largest publishing organization in the Russian Federation and one of the world's largest. On pages of the its books find reflection of achievement of the Russian fundamental science, research of many outstanding scientists, results of activity of world-wide recognized schools of sciences of Academy. In 1999 Akademizdatсenter celebrated the 275thanniversary.

The founders of "Economics and Mathematical Methods" journal are the Russian Academy of Sciences together with the Central Economics and Mathematics Institute of the Russian Academy of Sciences (CEMI RAS) and the Institute of the Market Problems of the Russian Academy of Sciences (IMP RAS).

The problems of journal cover a wide range of economic areas. The publications include both theoretical and methodological problems of the Russian and world economy, as well as issues of development and prognosis of the national economy, the analysis of industrial and regional problems,problems of enterprises and firms. Articles in these sections are distinguished by the modern level of research, application of mathematical methods of the economic analysis.

The economic and mathematical orientation of the journal is also emphasized with such headings, as Optimization methods, Statistical methods and probability theory, Mathematical analysis of economic models. The former rubric is a considerable part of the journal, it covers modern aspects of the theory of economic balance and optimization, rational choice, heterogeneity of information, economic dynamics etc.

One may find the articles of prominent Russian economists, including Nobel Prize laureate academician L.V. Kantorovich, academicians A.G. Aganbegyan, A.L. Anchishkin, A.G. Granberg, D.S. Lvov, V.L. Makarov, N.N. Moisejev, N.Ya. Petrakov, N.P. Fedorenko, S.S. Shatalin, Yu.V. Yaremenko, professors V.V. Novozhilov, A.L. Lurie, C.G. Hoffman et al.

Articles of outstanding foreign authors –were published in the magazine Nobel Prize laureate Vassily Leontief, T.Ch. Koopmans, Sir J.R. Stone, professors D. Dantzig, O. Lange, J. Kornai and many others.

At present the journal remains the only periodical in Russia and the CIS in the field of economics and mathematical researches.


Editorial address: Room 305, Central Economics and Mathematics Institute RAS, 47, Nakhimovsky prospect, Moscow 117418, Russia

Phones:+7 (499) 129-39-33, +7(916) 139-27-26

E-mail:emm@cemi.rssi.ru

http:www.cemi.rssi.ru/emm/home.htm

Head of Editorial OfficeNatalya Stanislavovna Vinogradova